advertisement
Question
Posted by: Hisiki | 2004/01/29

Third pill no signs of peroids

I'm on the Ovarl pill forget to take it one nite and took it the following morning and night , now i'm on my third red pill and no signs of periods. If i'm pregant is there something that i can take to determinate the pregancy. Please help me ... i'm desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you took the forgotten pill within 12 hours, you should be okay. Wait till you are at the end of the red pills before worrying about your period. If it does not come, the first thing would be to do a pregnancy test. If you are pregnant, you cannot take anything yourself, you would have to see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lee | 2004/01/29

Hi Hisiki

Just from experiance with ovral, I have had the exact same problem. I have been on ovral for about 5 months are rarely have a full period in the red tablet section.... very strange.I can be on the fourth red tab and then only a little bit of blood is present, yet if I forget my pill of abount 4-5 days (yes bad i know) it is like a river..... Give up... I have been on Triphasial and femodene and my periods have not been regular on either. Good luck never the less :)

Reply to Lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement